# SDR 2002FA0001181

- Difficulty date: October 13, 2002
- Submitted: October 14, 2002
- Operation: General aviation
- Aircraft: N10AH
- Make and model: Lear 35A
- Aircraft serial: 657
- System (JASC): 3252 · Shimmy Damper
- Part: Computer
- Part number: 66082788
- Part serial: 1011
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING WILL NOT ARM.  FOUND NO OUTPUT VOLTAGE ON P224 PIN A.  1.0 VAC REQUIRED FROM THIS PIN.
